MathSciNet Relay Station
MathSciNet bibliographic data
MR2024338 34B10 (34B15)
Lu, Shiping; Ge, Weigao On the existence of $m$-point boundary value problem at resonance for higher order differential equation. J. Math. Anal. Appl. 287 (2003), no. 2, 522–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement